# SDR CA030117007

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 66,596 hours
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H1010153
- Condition: Failed
- Location: Nlg
- Component: Landing Gear, Boeing
- Component part number: B27320140
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINIAL APPROACH INTO YYC WHEN GEAR DOWN SELECTED, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE. GEAR CYCLED, NO CHANGE. AFTER 2 MIN DELAY GREEN LIGHT ILLUMINATED. MANUAL EXTENDION INDICATION ALIGNMENT MARKS CONFIRMS GEAR DOWN AND LOCKED. SYSTEM COULD NOT BE FAULTED BY MAINTENANCE. MAINTENANCE SUSPECTED THE UPLOCK SWITCH. BOTH UPLOCK AND POSITION SWITCHES REPLACED. NO FURTHER PROBLEMS HAVE BEEN REPORTED.
